Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started the regimen about 3 weeks ago, I have seen some improvement but I think I'm going to stop using it. After I apply my BP I wait about 5-10 min, apply the moisturizer and it burns like crazy!! After a few minutes I start getting a headache that lasts all day, I honestly prefer to have acne that to have this headche. The days I didn't use it I was perfectly fine. Have any of you experienced this? I can't take it anymore, I am thinking of switching to proactive. My acne is not bad at all, it's a little of under skin acne but I really want my face cleared up. Thanks!

Share this post


Link to post
Share on other sites

Yeh I normally get a minor headache from the burning sensation. In fast, last nights burn was the worst it's been and I had to stick my head in the freezer to cool my face down.

I've been on the regimen for a few years but have recently switched brands... It's like starting all over again :P

If your acne isn't bad, spot treat maybe?

Share this post


Link to post
Share on other sites

That's what I 've been doing because I can't stand the burning and headache, but I wanted for my skin to be all cleared up hence I was following the regimen step by step but I just feel so sick I can't...:(. Thanks so much for your reply.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×